# SDR AALA201710099037

- Difficulty date: October 6, 2017
- Submitted: October 10, 2017
- Operation: Air carrier
- Aircraft: N957NN
- Make and model: Boeing 737823
- Aircraft serial: 31202
- Aircraft time: 10,282 hours, 3,709 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 0201984006
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BY THE R1 DOOR HAS A LENS THAT WILL NOT STAY ON.   REMOVED AND REPLACED LENS IAW AMM 33-51-01.  OPS CHECKED GOOD.
